# SDR FDEA201303150581

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,146 hours, 23,073 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498202
- Condition: Misrepaired
- Location: Bs 1485 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STRINGER 15R MISREPAIRED AT BS 1485.  REPAIRED IAW SRM 53-00-03, FIG 201.  REPAIR NR 2 FROM BS 1470 TO 1490.  THIS REPAIR IS CLASSIFIED AS A CATAGORY A MAJOR REPAIR.
